Mathematics and Statistics Faculty and Staff Publications

Document Type

Article

Publication Date

2019

Abstract

The aim of this paper is to make a proposal for a new extension of the MULTIMOORA method extended to deal with bipolar fuzzy sets. Bipolar fuzzy sets are proposed as an extension of classical fuzzy sets in order to enable solving a particular class of decision-making problems. Unlike other extensions of the fuzzy set of theory, bipolar fuzzy sets introduce a positive membership function, which denotes the satisfaction degree of the element x to the property corresponding to the bipolar-valued fuzzy set, and the negative membership function, which denotes the degree of the satisfaction of the element x to some implicit counter-property corresponding to the bipolar-valued fuzzy set. By using single-valued bipolar fuzzy numbers, the MULTIMOORA method can be more efficient for solving some specific problems whose solving requires assessment and prediction. The suitability of the proposed approach is presented through an example.

Publisher

Vilnius University

Publication Title

Informatica

Volume

30

Issue

1

First Page

135

Last Page

152

DOI

https://informatica.vu.lt/journal/INFORMATICA/article/1113/info

Language (ISO)

English

Keywords

bipolar fuzzy set, single-valued bipolar fuzzy number, MULTIMOORA, MCDM

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS